# SDR 99UAL900512

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7277U
- Make and model: Boeing 727222
- Aircraft serial: 21424
- Engine: Pwa JT8D15
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Tailskid
- Part number: 65579288
- Condition: Damaged
- Location: Aft Fuselage
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

POSSIBLE TAIL STRIKE ON TAKEOFF FROM BDL.  TAIL STRIKE ILLUMINATION LIGHT ON.  OVER SYR UNABLE TO MAINTAIN PRESSURE.  DIVERTED TO CLE.  *S/D*  REPLACED CYLINDER AND SKID STRIKE PAD, OPERATIONALLY CHECKED OK.  ALSO, PERFORMED CABIN PRESSURIZATION SYSTEM CHECK, CABIN PRESSURIZATION OPS CHECK OK.
